Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have anxiety. Prescribed lustral, dogmatil and xanax. deeply depressed. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
Hi there im an anxiety sufferer for 3 years ,24 year old male, prescribed of (lustral 50mg, dogmatil 50mg, prothiedien 25mg and xanax .5mg per day) --- my girlfriends aunt and husband died in car accident on the day of our engagement party and it got canceled, its been 4 days now and im deeply depressed I dont eat properly and dont go to work, PLEASE HELP ME, GIVE ME A NATURAL CURE. God bless you
Posted Sun, 14 Jul 2013 in Mental Health
Answered by Dr. Srikanth Reddy 55 minutes later
Thanks for using health care magic for posting your query.
From the description that you have given, it appears that you are on plenty of drug for anxiety. And it also appears that your treating doctor has somehow neglected the non-medication part of the treatment.
Lustrol is sertraline, an antidepressant and the dogmatil is sulpiride, an antipsychotic and prothieden is again antidepressant.
xanax will only give you superficial benefit. As compared to the drugs given to you, it would be wiser to use paroxetine or venlafaxine, the newer anxiety drugs.
Dogmatil may not be actually required at this stage.
Also along with all these medications, you should always start sessions of cognitive behavioural therapy. 6-8 weekly CBT sessions will give you the same benefit as the medications.
Also start exercising regularly and eat healthy food.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:

Wish you good health,
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor